Log in to save to my catalogue

Linear maps preserving equivalence or asymptotic equivalence on Banach space

Linear maps preserving equivalence or asymptotic equivalence on Banach space

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_d2dd5a626d954ea99ceaa77335f54882

Linear maps preserving equivalence or asymptotic equivalence on Banach space

About this item

Full title

Linear maps preserving equivalence or asymptotic equivalence on Banach space

Author / Creator

Publisher

Warsaw: De Gruyter

Journal title

Open mathematics (Warsaw, Poland), 2023-10, Vol.21 (1), p.2257-2268

Language

English

Formats

Publication information

Publisher

Warsaw: De Gruyter

More information

Scope and Contents

Contents

Let
be a complex Banach space with dimension at least two and
the algebra of all bounded linear operators on
. We show that a bijective linear map
preserves asymptotic equivalence if and only if it preserves equivalence, and in turn, if and only if there exist invertible bounded linear operators
and
such that either
or
for a...

Alternative Titles

Full title

Linear maps preserving equivalence or asymptotic equivalence on Banach space

Authors, Artists and Contributors

Author / Creator

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_doaj_primary_oai_doaj_org_article_d2dd5a626d954ea99ceaa77335f54882

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_d2dd5a626d954ea99ceaa77335f54882

Other Identifiers

ISSN

2391-5455

E-ISSN

2391-5455

DOI

10.1515/math-2023-0125

How to access this item